# SDR UIEA2017041400561

- Difficulty date: April 13, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 82,816 hours, 17,555 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 739515B
- Part serial: F0969
- Condition: Lack Of Lube
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE GENERATOR EICAS.  ACCOMPLISHED FIM BPCU BITE PROCEDURE 24-20 TREE 801 FAULTED LOW OIL PRESSURE.  SERVICED THE IDG IAW AMM 12-13-03.   CONNECTED THE GENERATOR IAW AMM 24-11-00 AND PERFORMED RT IDG OPERATIONAL TEST IAW 24-11-00 AND OPS CHECKED OK FOR SERVICE.  REMOVED AND REPLACED RIGHT IDG IAW MM 24-11-02.  OPS TESTED GOOD.
